# SDR MASA200602045

- Difficulty date: August 5, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,607 hours, 5,380 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2732 PHX - STAB FAULT STATUS MSG.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
